# SDR USAA2012042400012

- Difficulty date: April 12, 2012
- Submitted: April 25, 2012
- Operation: Air carrier
- Aircraft: N737US
- Make and model: Airbus A319-112
- Aircraft serial: 1245
- Aircraft time: 33,220 hours, 19,746 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Strut
- Part number: D5757030500200
- Part serial: 02450
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CORROSION ON LEFT WING INTERCONNECTING STRUT BETWEEN WS 4067 TO WS 4862, RIB 1 OUTB/FLAP.  REPLACED LEFT WING INTERCONNECTING STRUT IAW A319 AMM 27-51-44-400-001-A.
